Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Zoloft

I have been taking Zoloft for two months and my sex drive is pretty much gone.  Is there anything I can do to increase it?  Should I try another medicine?  My friends suggested Wellbutrin.  I don't know though.  Any suggestions?
2 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
Most people switch to Wellbutrin but another very good choice is ask your doctor about prozac..it works well and there is no weight gain or sexual interest loss.
886552 tn?1241593897
yer im on risperdal and im not sure if its just the stuff thats going on, or the medication but im the same as you loss of sex drive and pleasure.it *****
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area